# SDR MALA060065

- Difficulty date: February 12, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 340B418
- Aircraft time: 20,708 hours, 22,650 cycles
- Engine: Ge CT79B
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Bleed Valve
- Part number: 6068T56P01
- Part serial: GRTG1563
- Condition: Malfunctioned
- Location: Anti Ice Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT AIR VALVE ILLUMINATED ON WITH LEFT ENGINE ANTI-ICE ON IN CLIMB, CRUISE AND DESCENT.  QRH COMPLETED.  AIR TURNBACK TO DTW.  REMOVED AND REPLACED LEFT ENGINE ANTI-ICE/START BLEED VALVE IAW GE CT7 MM CH 75-00-00.  GROUND RAN A/C.  ALL CHECKS GOOD.  P/N ON/OFF 6068T56P01, S/N ON GRTB8816, S/N OFF GRTG1563.
